# SDR AALA202106279004

- Difficulty date: June 26, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 26,613 hours, 10,575 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL SHOWS DOOR 4L  SHOWS DISARMED. NEED TO CHECK DOOR PRESSURE. SERVICED L4 DOOR ASSIST BOTTLE TO SERVICEABLE LIMITS IAW 52-22-00.
